# SDR CVGA20190606001

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N417MH
- Make and model: Cessna 525A
- Aircraft serial: 525A0054
- Aircraft time: 5,316 hours, 4,110 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EXTENDED GEAR FOR LANDING, RECEIVED 2 GREEN AND NO RED UNLOCKED LIGHT. DECLARED AN EMERGENCY. CONDUCTED THE GEAR WILL NOT EXTEND CHECKLIST WHICH RESULTED IN BLOWING THE GEAR DOWN. LANDED SAFELY.
